Coefficient Inequalities for Certain Class of Analytic Functions of Complex Order
Journal Title: Journal of Applied Computer Science & Mathematics - Year 2017, Vol 11, Issue 23
In this paper, we define the class b L of normalized analytic functions of complex order in the open unit disk, sufficient condition involving coefficient inequalities for () fz to be in the class b L of analytic functions is obtained. Our main results contain some interesting corollaries as special cases
Authors and Affiliations
AL-HAWARY Tariq Ali
Removal of Baseline Wander Noise from Electrocardiogram (ECG) using Fifth-order Spline Interpolation
Abstract–Baseline wandering can mask some important features of the Electrocardiogram (ECG) signal hence it is desirable to remove this noise for proper analysis and display of the ECG signal. This paper presents the imp...
Template Matching of Colored Image Based on Quaternion Fourier Transform and Image Pyramid Techniques
–Template matching method is one of the most significant object recognition techniques and it has many applications in the field of digital signal processing and image processing and it is the base for object tracking in...
Reduced Differential Transform Method for Exact Solution of Parabolic and Hyperbolic Partial Differential Equations
Aim of the paper is to obtain solution of parabolic, elliptical and coupled partial differential equation using Reduced Differential Transform Method (RDTM). The results are compared with solution obtained by other metho...
The purpose of this paper is to study the oscillation of the fractional order neutral differential equation 𝑫𝒕 𝜶[𝒓(𝒕)[𝑫𝒕 𝜶(𝒙(𝒕) + 𝒑(𝒕)𝒙(𝝉(𝒕)))]𝜸] + 𝒒(𝒕)𝒙𝜸(𝝈(𝒕)) = 𝟎, where 𝑫𝒕 𝜶(⋅) is a modified Riemann-Liouville derivati...
Abstract–Modern block ciphers are designed to meet confusion and diffusion criteria. Substitution and permutation layers are used in the round function for this purpose. In this paper, we present a number of choices for...
How To Cite
AL-HAWARY Tariq Ali (2017). Coefficient Inequalities for Certain Class of Analytic Functions of Complex Order. Journal of Applied Computer Science & Mathematics, 11(23), 17-19. https://europub.co.uk/articles/-A-446690